MAUDE Adverse Event Report: ALPHATEC SPINE, INC. LIF-PTP; KEYED BEDRAIL CLAMP

ALPHATEC SPINE, INC. LIF-PTP; KEYED BEDRAIL CLAMP
Model Number 300-351
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
During the ptp portion of the procedure, the a-arm was incapable of loading into the bedrail clamp, causing a delay in the case.A lif clamp was able to be unitized which allowed the case to proceed.No patient injury reported.
 
Additional Manufacturer Narrative
H6: medical device problem: 2306 medical device component: 757 type of investigation: 3331; 4114 investigation findings: 4245 investigation conclusion: 27 h10: the report indicates the incorrect bedrail clamp ((b)(4).) was received in set ptparm26.This caused a delay in surgery.There was no report of device malfunction or patient injury.Set ptparm26 returned to atec with the correct bedrail clamp (pn (b)(4).Ln 8679401).(b)(4).Did not return with the set.Photographs were not provided to confirm the event.A review of complaint records indicates this is the only report of incorrect bedrail which caused a delay in surgery.The root cause cannot be determined but may be the result of a processing error.

Brand Name
LIF-PTP
Common Device Name
KEYED BEDRAIL CLAMP
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
jayson alaba
1950 camino vida roble
carlsbad, CA 92008
7604946771
MDR Report Key12174351
Report Number2027467-2021-00047
Device Sequence Number1480408
Product Code CCX
UDI-Device Identifier00190376307169
UDI-Public00190376307169
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number300-351
Device Catalogue Number300-351
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown